# SDR AALA201608099034

- Difficulty date: July 27, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 19,908 hours, 14,122 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RT SEAT TRACK CROWN AT FRAME 84 AND +Y260.  REPAIRED SEAT TRACK IAW SRM 53-00-10, REPAIR 51, FIG 205.
